Results 1 to 3 of 3
looking for some information
  1. #1
    Thorn_4_President is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    11

    Default looking for some information

    about 2 1/2 years ago , i got a very bad electrical shock while installing countertops , from and eletrical outlet . The outlet was just a 110 , but it was also 30 amps. Imediatly afterwards , i had a cronic headache. Almost every day since , i have had severe headaches . My doctor and i experimented with numerous drugs to help ease the pain . He had me on a redgimine of a medicine called Vicoprophen 7.5 . I took that drug for about 1 year , and actually started getting immune to the drug. It no longer helped with my headaches unless i took 2-3 at a time.When this started happening , he switched me to Percocet 10. I took that drug for about a year also. It later started doing the same thing. Having no affect for my headaches unless i took 2-3 pills at a time. Now he has switched me back to the Vicoprophen 7.5 . I am just worried what kind of damage if any this could have on my body. I am aware of the addiction that these meds can cause , but i have tryed not taking anything for them , for almost 3 months. It just gets unbearable at times. I dont know what else to do , but i know i would like to stop taking the narcotic pain meds , for fear of damage to my body. If you have any suggestions , or answers for me , please respond.

  2. #2
    lesliemcfadden is offline New Member
    Join Date
    Nov 2004
    Location
    USA.
    Posts
    3

    Default

    What about trying migraine medication instead of a pain killer? As you've been experiencing already, the narcotics are going to loose their effectiveness and you will have to take more and more of them to feel any relief. Narcotics are good for short term pain management, but aren't the best choice for long term.

    Most liklely migraine meds aren't the answer either. But maybe you could help prevent a headache from starting with migraine meds if taken at the onset of symptoms.

    I wonder if seeing a chiropractor would help you. Perhaps getting you body balanced might ease your pain.

    Best of luck to you!!

    leslie mcfadden

  3. #3
    Thorn_4_President is offline New Member
    Join Date
    Aug 2004
    Location
    .
    Posts
    11

    Default

    I have tryed many Migraine meds , and to no avail. Honestly , my doc said he has thought of everything he knows of , however , getting my " body balanced " may help. i will mention this to him. to tell the truth , i am sorta stuck right now. my doctor i was seeing , said he has no answer nor cure for my problem , and that he doesnt know anyone that does. H told me that he could no longer see me , nor help me out with my meds , that we know work , because he said he doesnt see the meds putting an end to my problem. i see his logic , but why should i have to suffer with the PAIN? should this lack of practice be expected with my problem just because there is no answer? should i just have to remain in PAIN? i really dont want to take these narcotic pain meds , but i also dont want to deal with this pain , without them , as i have tryed before in the past. I just dont know what to do now. To tell the truth , i am stuck at the moment having to buy these meds on the black market , and i dont like that at all , but what am i supposed to do? Help!!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22